Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Lung and throat has pain. Is it due to cough? Why is tongue swollen?

hi i have a fizzing sound that is either coming from my lung or my throat . I have had a continuing cough for two weeks now and have been prescribed clarythromicin which i have now taken for five days with no change. my jowel and under tongue appears swollen. whats wrong. Also Dr said it was only affecting the right lung. What effects only one side?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you have infection of one lung (may be bronchitis, or pneumonic patch). It is difficult to make out the probable cause with this much information. There are quite a good number of conditions which may affect one lung. I would advise you for a ENT consultation and a Chest consultation to resolve the issue.

I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards

Ravinder Sharma
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor